# SDR DALA2022121608148

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 50,429 hours, 25,767 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225135201
- Part serial: 4164
- Condition: Failed
- Location: X
- Part time: 70,897 hours, 32,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3171 - ATB - DUE TO FAILURE OF THE WEATHER RADAR (WR ANT) AND UNABLE TO CONTINUE DUE TO WEATHER. CORRECTIVE ACTION: REPLACED WEATHER RADAR ANTENNA DRIVE UNIT. OPS CHECK GOOD. (9706966)
